# SDR AWXA200500689

- Difficulty date: June 1, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9638203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND CRACK .211 INCHES LONG AT 178 BULKHEAD FRAME WEB, RBL 17, WL 182.  MAINTENANCE REMOVED DAMAGED AREA AT BULKHEAD FRAME WEB 178, RBL 17, WL 182 AND FABRICATED NEW WEB IAW BOEING 737-300 SRM 53-10-08-2 FIGURE 212.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-10-08-2 FIG 212.
